Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

My head is reeling. I have diarrhea, vomiting

my head is reeling i am 44 years old, i vomitted 3 times and went to stool 6 times. what is this??
Asked On : Mon, 27 Sep 2010
Answers:  5 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
from a resturant .but my family also ate.
Answered: Mon, 27 Sep 2010
  User's Response
thanks i took orni o ,now no vomitting but head is reeling? I am worried anything to panic as reelingor spinning of head started before vomitting .

Answered: Mon, 27 Sep 2010
  User's Response
Answered: Mon, 27 Sep 2010
  User's Response
its still reeling and any brain disorders.??
Answered: Tue, 28 Sep 2010
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
You are suffering from Acute gastroenteritis.
If vomiting and loose stool persisted as no medicines retained in the body due to vomiting.Get admitted in the nursing home for treatment and to prevent Dehuydration.
You may require IV infusion.
Ok and bye.
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor